# SDR COMA0660490

- Difficulty date: August 14, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 27,763 hours, 24,624 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Hyd Pump
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5470 - DURING FLAP SELECTION FROM 8 DEGREES, RECEIVED 3B HYD PUMP CAUTION MESSAGE.  CREW DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  FOUND 3B CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER, PERFORMED OPS CHECK PER AMM, NO FURTHER DEFECTS NOTED.
